Poor Char, make sure you bring your x rays to your specialist so he can see the damage.
I have anti nausea meds which I use if I'm feeling sick from meds, it didn't seem to worry my GP to prescribe it for me why wouldn't you take that before you have the mtx. Take it an hour before and hopefully it'll help.
Unless it dosn't go with something else you're on???
Any joint can be affected by RA but some are more common than others. My rheumy told me it usually affects your neck rather than your lower back. And your knees rather than your hips, but being a systemic disease its in your system, so if you have swelling around a joint it will cause it to decay eventually. Thats why they try to get rid of the swelling and inflammation to stop the decay.
Just keep pestering the specialist and hopefully he'll squish you in some where. Mine will always make space for me if I'm in trouble.
Sorry to hear about your hips,